| Model Number |
3000TFX |
| Medical Device Problem Code |
Device Stenosis (4066)
| Health Effect - Clinical Code |
Heart Failure/Congestive Heart Failure (4446)
| Date of Event |
06/30/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient with a 21mm 3000tfx aortic valve underwent a valve-in-valve procedure after an implant duration of 9 years, 3 months due to stenosis.The patient presented with heart failure and shortness of breath.The tavr was performed with a 23mm 9755rsl transcatheter valve.The patient was stable post procedure.
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the device was not returned for evaluation, as it remains implanted.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated: b4, g3, g6, h2 h11: corrected data: b5.
Event or Problem Description
It was reported that a patient with a 21mm 3000tfx aortic valve underwent a valve-in-valve procedure after an implant duration of 9 years, 3 months due to stenosis and increased gradient.The patient presented with heart failure and shortness of breath.The tavr was performed with a 23mm 9755rsl transcatheter valve.The patient was stable post procedure.
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated: b4, g3, g6, h2, h6 (type of investigation, investigation findings, investigation conclusions).Stenosis is a common manifestation of bioprosthetic valve and valved conduit dysfunction and has many potential root causes, including structural valve deterioration (svd), non-structural valve dysfunction (nsvd), endocarditis and/or thrombosis.Bioprosthetic device stenosis is typically related to patient and/or procedural factors and is not typically an indication of a device malfunction related to a manufacturing deficiency.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.The most likely root cause is patient factors, including patient age at time of implant.The device history record (dhr) review was completed and this device passed all manufacturing and sterilization inspections prior to release for distribution.There were no issues identified that would have impacted this event.